Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1989, Volume 1, Issue 6, Pages 98–113 (Mi aa52)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Topological complexity of algorithms for the approximate solution of systems of polynomial equations

V. A. Vassiliev

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (1165 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:6, 1401–1417

Bibliographic databases:

Received: 12.04.1989

Citation: V. A. Vassiliev, “Topological complexity of algorithms for the approximate solution of systems of polynomial equations”, Algebra i Analiz, 1:6 (1989), 98–113; Leningrad Math. J., 1:6 (1990), 1401–1417

Citation in format AMSBIB
\Bibitem{Vas89}
\by V.~A.~Vassiliev
\paper Topological complexity of algorithms for the approximate solution of systems of polynomial equations
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 6
\pages 98--113
\mathnet{http://mi.mathnet.ru/aa52}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047963}
\zmath{https://zbmath.org/?q=an:0733.68044}
\transl
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 6
\pages 1401--1417


Linking options:
  • http://mi.mathnet.ru/eng/aa52
  • http://mi.mathnet.ru/eng/aa/v1/i6/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “Stable cohomology of groups and algebraic varieties”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 1–21  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Vassiliev, “Topological complexity and real roots of polynomials”, Math. Notes, 60:5 (1996), 503–509  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Алгебра и анализ
    Number of views:
    This page:341
    Full text:149
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021